Works matching DE "FRECHET spaces"
Results: 366
Extending the convergence domain of Newton's method for twice Fréchet differentiable operators.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 303, doi. 10.1142/S0219530515500013
- By:
- Publication type:
- Article
FRÉCHET DIFFERENTIABILITY OF THE NORM IN A SOBOLEV SPACE WITH A VARIABLE EXPONENT.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 4, p. -1, doi. 10.1142/S0219530513500127
- By:
- Publication type:
- Article
A note on closed images of locally compact metric spaces.
- Published in:
- Acta Mathematica Hungarica, 2005, v. 109, n. 1/2, p. 157, doi. 10.1007/s10474-005-0239-2
- By:
- Publication type:
- Article
Anti-Compacts and Their Applications to Analogs of Lyapunov and Lebesgue Theorems in Frechét Spaces.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 4, p. 526, doi. 10.1007/s10958-016-3041-5
- By:
- Publication type:
- Article
Generalized Differentiation with Positively Homogeneous Maps: Applications in Set-Valued Analysis and Metric Regularity.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 3, p. 377, doi. 10.1287/moor.1110.0497
- By:
- Publication type:
- Article
NECESSARY CONDITIONS FOR THE BOLZA PROBLEM.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 2, p. 361, doi. 10.1287/moor.10.2.361
- By:
- Publication type:
- Article
Operators between different weighted Fréchet and (LB)-spaces of analytic functions.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 2, p. 1015, doi. 10.3906/mat-2101-95
- By:
- Publication type:
- Article
Neutral multivalued integro-differential evolution equations with infinite state-dependent delay.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2312, doi. 10.3906/mat-2007-66
- By:
- Publication type:
- Article
Fréchet--Hilbert spaces and the property SCBS.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 1294, doi. 10.3906/mat-1706-58
- By:
- Publication type:
- Article
ON THE ARONSZAJN PROPERTY FOR FRACTIONAL NEUTRAL EVOLUTION EQUATIONS WITH INFINITE DELAY ON HALF-LINE.
- Published in:
- Fixed Point Theory, 2020, v. 21, n. 2, p. 767, doi. 10.24193/fpt-ro.2020.2.55
- By:
- Publication type:
- Article
HILFER AND HADAMARD RANDOM FRACTIONAL DIFFERENTIAL EQUATIONS IN FRÉCHET SPACES.
- Published in:
- Fixed Point Theory, 2019, v. 20, n. 2, p. 391, doi. 10.24193/fpt-ro.2019.2.25
- By:
- Publication type:
- Article
EXISTENCE OF ASYMPTOTICALLY STABLE SOLUTIONS TO A NONLINEAR INTEGRAL EQUATION OF MIXED TYPE.
- Published in:
- Fixed Point Theory, 2019, v. 20, n. 1, p. 337, doi. 10.24193/fpt-ro.2019.1.22
- By:
- Publication type:
- Article
Synthesis of cyclotriveratrylene dendrimers and their supramolecular complexes with fullerene C60.
- Published in:
- Supramolecular Chemistry, 2009, v. 21, n. 1/2, p. 24, doi. 10.1080/10610270802516674
- By:
- Publication type:
- Article
Fréchet subdifferential calculus and optimality conditions in nondifferentiable programming§.
- Published in:
- Optimization, 2006, v. 55, n. 5/6, p. 685, doi. 10.1080/02331930600816395
- By:
- Publication type:
- Article
On Fréchet differentiability of multifunctions.
- Published in:
- Optimization, 2005, v. 54, n. 4/5, p. 391, doi. 10.1080/02331930500100148
- By:
- Publication type:
- Article
On topological tensor products of functional Frechet and DF spaces.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 309, doi. 10.1080/10652460802568150
- By:
- Publication type:
- Article
Nonlinear Gaussian transformation in Hilbert spaces.
- Published in:
- Integral Transforms & Special Functions, 2005, v. 16, n. 7, p. 545, doi. 10.1080/10652460500110354
- By:
- Publication type:
- Article
A NOTE ON THE DARBOUX PROPERTY OF FRÉCHET DERIVATIVES.
- Published in:
- Real Analysis Exchange, 2007, v. 32, p. 35
- By:
- Publication type:
- Article
Random Coincidence Point Theorem in Fréchet Spaces with Applications.
- Published in:
- Stochastic Analysis & Applications, 2004, v. 22, n. 1, p. 155, doi. 10.1081/SAP-120028028
- By:
- Publication type:
- Article
Asymptotic Behavior of Gaussian Samples in Fréchet Spaces.
- Published in:
- Stochastic Analysis & Applications, 2003, v. 21, n. 6, p. 1449, doi. 10.1081/SAP-120026114
- By:
- Publication type:
- Article
Construction and basic properties of Gaussian measures on Fréchet spaces.
- Published in:
- Stochastic Analysis & Applications, 2002, v. 20, n. 2, p. 445, doi. 10.1081/SAP-120003444
- By:
- Publication type:
- Article
Quantification of spatial spread in track-based applications.
- Published in:
- Meteorological Applications, 2016, v. 23, n. 2, p. 314, doi. 10.1002/met.1556
- By:
- Publication type:
- Article
Tracking computability of GPAC-generable functions.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 1, p. 326, doi. 10.1093/logcom/exaa081
- By:
- Publication type:
- Article
Measure of noncompactness and semilinear differential equations in Fréchet spaces.
- Published in:
- Tbilisi Mathematical Journal, 2019, v. 12, n. 1, p. 69, doi. 10.32513/tbilisi/1553565627
- By:
- Publication type:
- Article
Frechet Differentiable Norm and Locally Uniformly Rotund Renormings.
- Published in:
- Applications & Applied Mathematics, 2017, v. 12, n. 1, p. 275
- By:
- Publication type:
- Article
Mean value theorem for a real continuous function with several real variables.
- Published in:
- Annals of the University Dunarea de Jos of Galati: Fascicle II, Mathematics, Physics, Theoretical Mechanics, 2022, v. 45, n. 2, p. 39, doi. 10.35219/ann-ugal-math-phys-mec.2022.2.01
- By:
- Publication type:
- Article
Unified Convergence Analysis of Certain At Least Fifth Order Methods.
- Published in:
- Carpathian Journal of Mathematics, 2025, v. 41, n. 2, p. 479, doi. 10.37193/CJM.2025.02.14
- By:
- Publication type:
- Article
Measures of noncompactness and infinite systems of integral equations of Urysohn type in L<sup>♾ </sup>ῳ.
- Published in:
- Carpathian Journal of Mathematics, 2021, v. 37, n. 3, p. 407, doi. 10.37193/CJM.2021.03.04
- By:
- Publication type:
- Article
Fixed points of mappings defined on spaces with distance.
- Published in:
- Carpathian Journal of Mathematics, 2016, v. 32, n. 2, p. 173
- By:
- Publication type:
- Article
Comparing Lifetimes of Series and Parallel Systems with Heterogeneous Fréchet Components.
- Published in:
- Symmetry (20738994), 2017, v. 9, n. 1, p. 10, doi. 10.3390/sym9010010
- By:
- Publication type:
- Article
Existence, Uniqueness, and Mittag–Leffler–Ulam Stability Results for Cauchy Problem Involving ψ-Caputo Derivative in Banach and Fréchet Spaces.
- Published in:
- International Journal of Differential Equations, 2020, p. 1, doi. 10.1155/2020/6383916
- By:
- Publication type:
- Article
ON $(\,\unicode[STIX]{x1D6FD},G_{\unicode[STIX]{x1D6F1}})$ -UNFAVOURABLE SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 102, n. 3, p. 439, doi. 10.1017/S0004972720000192
- By:
- Publication type:
- Article
ON THE HYPERSTABILITY OF A PEXIDERISED $\unicode[STIX]{x1D70E}$ -QUADRATIC FUNCTIONAL EQUATION ON SEMIGROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 97, n. 3, p. 459, doi. 10.1017/S0004972717001137
- By:
- Publication type:
- Article
NOTES ON $K$-TOPOLOGICAL GROUPS AND HOMEOMORPHISMS OF TOPOLOGICAL GROUPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 3, p. 493, doi. 10.1017/S0004972712000561
- By:
- Publication type:
- Article
A CONTINUITY CHARACTERIZATION OF ASPLUND SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 83, n. 3, p. 450, doi. 10.1017/S0004972710001978
- By:
- Publication type:
- Article
FIXED POINT THEORY FOR VARIOUS CLASSES OF INWARD MULTIVALUED MAPS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 1, p. 1, doi. 10.1017/S000497270900080X
- By:
- Publication type:
- Article
FRÉCHET INTERMEDIATE DIFFERENTIABILITY OF LIPSCHITZ FUNCTIONS ON ASPLUND SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 79, n. 2, p. 309, doi. 10.1017/S0004972708001305
- By:
- Publication type:
- Article
Stochastic integrals and Gelfand integration in Fréchet spaces.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2022, v. 25, n. 2, p. 1, doi. 10.1142/S0219025722500072
- By:
- Publication type:
- Article
On the Projective Description of Weighted (LF)-Spaces of Continuous Functions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2014, p. 1, doi. 10.1155/2014/809584
- By:
- Publication type:
- Article
Fixed-Point Theory on a Frechet Topological Vector Space.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/390720
- By:
- Publication type:
- Article
The Semi-Difference Entire Sequence Space cs ∩ d<sub>1</sub>.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/143974
- By:
- Publication type:
- Article
The Fréchet Derivative of an Analytic Function of a Bounded Operator with Some Applications.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2009, p. 1, doi. 10.1155/2009/239025
- By:
- Publication type:
- Article
FIXED POINTS OF CONE COMPRESSION AND EXPANSION MULTIMAPS DEFINED ON FRÉCHET SPACES: THE PROJECTIVE LIMIT APPROACH.
- Published in:
- Journal of Applied Mathematics & Stochastic Analysis, 2006, p. 1, doi. 10.1155/JAMSA/2006/92375
- By:
- Publication type:
- Article
Trees, linear orders and Gateaux smooth norms.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 3, p. 633, doi. 10.1112/jlms/jdm085
- Publication type:
- Article
Reduction of discontinuity for derivations on Frechet algebras.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 1, p. 165, doi. 10.1112/jlms/jdm018
- Publication type:
- Article
ON THE EXISTENCE OF ELEMENTS OF NON-NILPOTENT FINITE CLOSED DESCENT IN COMMUTATIVE RADICAL FRÉCHET ALGEBRAS.
- Published in:
- Journal of the London Mathematical Society, 2004, v. 70, n. 1, p. 261, doi. 10.1112/S0024610704005356
- By:
- Publication type:
- Article
Some recent work in Fréchet geometry.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2012, v. 17, n. 2, p. 6
- By:
- Publication type:
- Article
Splitting theorems for the double tangent bundles of Fréchet manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2010, v. 15, n. 2, p. 1
- By:
- Publication type:
- Article
Fréchet subspaces of minimal usco and minimal cusco maps.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2022, v. 29, n. 5, p. 683, doi. 10.36045/j.bbms.221005
- By:
- Publication type:
- Article
Distinguished vector-valued continuous function spaces and injective tensor products.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2022, v. 28, n. 5, p. 709, doi. 10.36045/j.bbms.210812
- By:
- Publication type:
- Article